ON CERTAIN SUBCLASSES OF MEROMORPHICALLY MULTIVALENT FUNCTIONS

Authors

  • NAK EUN CHO Department of Applied Mathematics, National Fisheries University of Pusan, Pusan 608-737, Korea.

DOI:

https://doi.org/10.5556/j.tkjm.26.1995.4403

Keywords:

Meromorphically p-valent convex functions of order alpha, integral operators

Abstract

The object of the present paper is to introduce a new class $J_{n, p}(\alpha)$ of meromorphically multivalent functions defined by a multiplier tranformation and to investigate some properties for the the class $J_{n, p}(\alpha)$. Our results include or improve some known results.

References

S. K. Bajpai, "A note on a class of meromorphic univalent functions," Rev. Roumanie Math. Pure Appl., 22(1977), 295-297.

T. M. Flett, "The dual of an inequality of Hardy and Littlewood and some related inequalities," J. Math. Anal. Appl., 38(1972), 746-765.

R. M. Goel and N. S. Sohi, "On a class of meromophic functions," Glas. Mat., 17(1981), 19-28.

V. Kumar and S. C. Shukla, "Certain integrals for classes of p-valent meromorphic functions," Bull. Austral. Math. Soc., 25(1982), 85-97.

S. S. Miller and P. T. Mocanu, "Second order differential inequalities in the complex plane," J. Math. Anal. Appl., 65(1978), 289-305.

B. A. Uralegaddi and C. Somanatha, "Certain differential operators for meromorphic functions," Houston J. Math., 17(1991), 279-284.

B. A. Uralegaddi and C. Somanatha, "New criteria for meromorphic starlike univalent functions," Bull. Austral. Math. Soc., 43(1991), 137-140.

Downloads

Published

1995-09-01

How to Cite

CHO, N. E. (1995). ON CERTAIN SUBCLASSES OF MEROMORPHICALLY MULTIVALENT FUNCTIONS. Tamkang Journal of Mathematics, 26(3), 251-255. https://doi.org/10.5556/j.tkjm.26.1995.4403

Issue

Section

Papers